It is well known that, given a point-line geometry Gamma and a projective embedding epsilon:Gamma --> PG(V), if dim(V) equals the size of a generating set of Gamma, then epsilon is not derived from any other embedding. Thus, if Gamma admits an absolutely universal embedding, then epsilon is absolutely universal. In this paper, without assuming the existence of any absolutely universal embedding, we give sufficient conditions for an embedding epsilon as above to be absolutely universal. (C) 2002 Elsevier Science B.V. All rights reserved.

Blok, R., & Pasini, A. (2003). On absolutely universal embeddings. DISCRETE MATHEMATICS, 267(1-3), 45-62 [10.1016/S0012-365X(02)00602-7].

On absolutely universal embeddings

PASINI, ANTONIO
2003

Abstract

It is well known that, given a point-line geometry Gamma and a projective embedding epsilon:Gamma --> PG(V), if dim(V) equals the size of a generating set of Gamma, then epsilon is not derived from any other embedding. Thus, if Gamma admits an absolutely universal embedding, then epsilon is absolutely universal. In this paper, without assuming the existence of any absolutely universal embedding, we give sufficient conditions for an embedding epsilon as above to be absolutely universal. (C) 2002 Elsevier Science B.V. All rights reserved.
Blok, R., & Pasini, A. (2003). On absolutely universal embeddings. DISCRETE MATHEMATICS, 267(1-3), 45-62 [10.1016/S0012-365X(02)00602-7].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11365/7044
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo